Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla and Facial Flushing and sweating
Oct 5, 2008

Hi There I am a 35 yo HIV pos male who has been on Atripla for 1 1/2 and propecia for about 6 years. In the last year I have had these weird hot flashes that usually coincide with facial sweating as well these can happen at times of stress but what worries me is that its happening when Im not stressed at all and completly relaxed. I have been trying acupunture but it doesnt seem to help at all. Is there any new information on Atripla side effects that can cause facial blushing and sweating. Thanks for your Time

Response from Dr. Henry

I haven't heard of any patients in our clinic who have developed facial flushing as you describe that was attributable to chronic use of Atripla nor am I aware of that linkage reported in the literature. If any reader is aware of any report of an association between chronic use of Atripla and facial flushing please post! KH



Previous
CD4 count
Next
recently knew

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement